Erratum: Latin squares with restricted transversals (Journal of Combinatorial Designs (2012) 20 (124-141))

Judith Egan, Ian M. Wanless

Research output: Contribution to journalComment / DebateOtherpeer-review

1 Citation (Scopus)
Original languageEnglish
Pages (from-to)344-361
Number of pages18
JournalJournal of Combinatorial Designs
Volume20
Issue number7
DOIs
Publication statusPublished - Jul 2012

Keywords

  • bachelor square
  • Latin square
  • orthogonal mate 2000 MSC: 05 B 15
  • transversal

Cite this